# SDR SWIA201025685

- Difficulty date: December 13, 2010
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 41,402 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 WEB CRACKED AT PARKING BRAKE.  (C-CHECK)  REPAIRED PER REO.
